Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|tenakakhan1989 - Sat Oct 17, 2009 3:20 am||
I currently take 2 x 100 mg aknemin (monocycline) daily for acne treatment.
However I would like to start using herbal supplements such as tribulus terrestris and tongkat ali, which are natural testosterone boosters. Would this contradict my acne treatment and be dangerous?
Or would it be ok to use both?
|Dr.M.jagesh kamath - Sat Oct 17, 2009 7:50 am||
Hello,It is very difficult to predict drug interactions.Infact even grapefruit has some interactions with certain drugs.It is always prudent to finish the course of minocyline first.Why take a chance?ok?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.